Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I just came off accutane a few months ago and it worked wonders on my skin! But since then my eyes have stayed very dry and I've had trouble sleeping. Anyone else had this problem?

Also, more importantly, my sister just got put on accutane and her acne really isn't that bad. he started her on 40 mg twice a day. She weighs maybe 130 lbs. Does that seem like a very high dosage to any of you?

Share this post


Link to post
Share on other sites

Hey

Ive had the problem that ive got tired in my eyes when I was on accutane, not sure about the mg dosage too, i did 60mg and im like 65kg.. i did start with 20mg, then to 40 and later to 60.

Share this post


Link to post
Share on other sites

Dosage all depends on how your body handles it. I'm about 138lbs and got terrible side effects when I took 40mg a day so dropped down to 40mg every other day. But at the same time, there are girls that are much smaller and younger than me that can handle 80mg a day no problem. Just make sure she watches out for side effects....if she starts to have them, call your derm and ask for a lower dose or every other day.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×